CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
mom2boy Views: 52,786
Published: 13 years ago
 
This is a reply to # 760,893

Re: Mirena IUD Side Effects


Just replying to let you know it could take a while for those symptoms to go away. I also started experiencing those symptoms none of which I had before the iud except the bad acne. I had my IUD out Nov 05 and still am strugling with those symptoms. I was recently diagnosed with PCOS which I found odd and not too sure of the dx or if it is still s/e of mirena. I wish there was a way they could test and see how well some women will do on it b/c I do know a group of women who do not have these complaints with the mirena.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.359 sec, (1)